# SDR ASOA2013012302869

- Difficulty date: December 27, 2012
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 23,739 hours, 21,683 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

END BROKE OFF WIRE FOR EMERGENCY LIGHT.  REPAIRED WIRE IAW ESPM 20-11-00.  EMERGENCY LIGHTS OPS CK OK IAW MM 33-51-00-710-801.
